# SDR AALA982033

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, R1 DOOR EMERGENCY EXIT SPOT/SIGN WOULD NOT ILLUMINATE.  REPAIRED BROKEN WIRE R1 DOOR EMERGENCY EXIT SPOT/SIGN LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
